American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(2027) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] P. F. Pickel. Finitely generated nilpotent groups with isomorphic finite quotients. Bull. Amer. Math. Soc. 77 (1971) 216-219. MR 0269739.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Fendel. A characterization of Conway's group. 3. Bull. Amer. Math. Soc. 76 (1970) 1024-1025. MR 0263915.
Abstract, references, and article information   
View Article: PDF

[3] Seymour Bachmuth, Horace Y. Mochizuki and David Walkup. A nonsolvable group of exponent 5. Bull. Amer. Math. Soc. 76 (1970) 638-640. MR 0257209.
Abstract, references, and article information   
View Article: PDF

[4] Chang Mo Bang. A classification of modules over complete discrete valuation rings. Bull. Amer. Math. Soc. 76 (1970) 380-383. MR 0252507.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1